# SDR ASAA2023021841988

- Difficulty date: February 18, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 58,675 hours, 17,327 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, #2 FUEL TANK RE-FUELING PANEL INDICATOR IS NOT FUNCTIONING. GROUNDED - YES. FOUND RIGHT WING #2 FUEL TANK REFUELING PANEL INDICATOR BLANK NOT DISPLAYING. PERFORMED RESET OF #2 FUEL TANK INDICATION REF B737-800 AMM 28-00-00. OPS CK GOOD.
